Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

An error analysis for numerical multiple integration. II


Author: Robert E. Barnhill
Journal: Math. Comp. 22 (1968), 286-292
MSC: Primary 65.55
MathSciNet review: 0230465
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1968-0230465-X
PII: S 0025-5718(1968)0230465-X
Article copyright: © Copyright 1968 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia